Home > Acetaminophen > Tylenol Extra Strength Acetaminophen Rapid Release Gels for Pain & Fever, 50 Count

Tylenol Extra Strength Acetaminophen Rapid Release Gels for Pain & Fever, 50 Count

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Effective Extra Strength Pain Relief, Minor Aches, Headache, Fast

9.5
Created with Raphaël 2.1.29.5010
H&F Rating 714 reviews
All Buying Options
Add to Wishlist

What We Like

  • Suitable for headache, backache, toothache, menstrual and premenstrual cramps
  • Ideal for adults and children who are 12 years and older
  • 500 mg of acetaminophen offers fast and effective pain relief

Disadvantages

  • The packaging may be mediocre

Products Similar to tylenol Acetaminophen

Results of our analysis:

img-alt

We analyzed 10,964 reviews for 49 products in the Acetaminophen category.

img-alt

We analyzed a total of 714 reviews for this product. None were recent.

img-alt

Around 83% of reviews were positive and about 14% were negative.

Final Score:

img-alt

9.49 out of 10, based on these 8 factors:

  • Customer support
  • Easy to swallow
  • Effectiveness
  • Ingredients quality
  • Overall satisfaction
  • Packaging
  • Portion size
  • Value for money
  • What buyers say about Tylenol Extra Strength Acetaminophen Rapid Release Gels for Pain & Fever, 50 Count


    I have always been a fan of Tylenol, so getting a 500 g rapid release gel was a no-brainer. The gel caps make it easier to take than chewing, and the dosage is high enough to be effective.


    These are just hard white pills with a fancy gel case that you can take at any time of the day or night.


    My GO TO for everything works within 10 minutes, it's the best product on the market for relief of headaches, body sores, tooth ache andmild pains.


    I have horrible headaches and am in constant pain due to my being in a terrifying car accident which I almost died, but this is my favorite pain medication, it works quickly and I have never had a worse ache in my life.


    I have been trying to find a way to treat my low back pain but it has been very hard to find medicines that work on a regular basis.

    Common Questions

    Q:

    What is the list of ingredients?

    A:

    Active ingredient in each gel cap is acetaminophen (500 mg) (Pain reliever/fever reducer). In active ingredients arebenzyl alcohol, butylparaben, carboxymethylcellulose sodium, D&C yellow no. 10, and calcium disodium, FD&

    Q:

    Is this free of gluten?

    A:

    You would have to ask the makers of Tylenol what the capsule is made from.

    Q:

    Does this have gluten in it?

    A:

    I don't see anything on the bottle but there is a number you can call for questions.

    Q:

    What is the last date of use?

    A:

    Retailers can't sell a product after the sell by date if you're concerned about receiving expired product.

    Q:

    Does it have any caffeine in it?

    A:

    I can confirm that the Rapid Release Gels do not have caffeine.

    Do you like this review?